Sponsors

  • 10gen
  • DataStax, Inc.
  • Dell
  • Google
  • Lexis Nexis
  • Oracle
  • VMware
  • Percona

Sponsorship Opportunities

For information on exhibition and sponsorship opportunities at the convention, contact Sharon Cordesse at scordesse@oreilly.com

Download the OSCON Data Sponsor/Exhibitor Prospectus

Media Partner Opportunities

For information on trade opportunities with O'Reilly conferences or contact mediapartners@ oreilly.com

Press and Media

For media-related inquiries, contact Maureen Jennings at maureen@oreilly.com

OSCON Bulletin

To stay abreast of convention news and announcements, please sign up for the OSCON email bulletin (login required)

Contact Us

View a complete list of OSCON contacts

OSCON: Data 2011 Schedule

Below are the confirmed and scheduled talks (schedule subject to change).

Customize Your Own Schedule

Create your own OSCON: Data schedule using the personal scheduler function. Mark the keynotes, workshops, sessions, and events you want to attend by clicking on the calendar icon [calendar icon] next to each listing. Then click on "personal schedule" below and get your own customized schedule generated.

Oregon Ballroom 203
Add Consistency or Bust - Breaking a Riak Cluster to your personal schedule
10:40am Consistency or Bust - Breaking a Riak Cluster Jeffrey Kirkell (Project Management Institute)
Add The Hitchhiker’s Guide to A Kaggle Competition to your personal schedule
1:40pm The Hitchhiker’s Guide to A Kaggle Competition Krishna Sankar (Volvo Cars)
Add Hands On Mahout - Mammoth Scale Machine Learning to your personal schedule
4:10pm Hands On Mahout - Mammoth Scale Machine Learning Robin Anil (Google), Ted Dunning (MapR Technologies)
Oregon Ballroom 204
Add Learning CouchDB to your personal schedule
10:40am Learning CouchDB Bradley Holt (Found Line)
Add Pro PostgreSQL 9 to your personal schedule
1:40pm Pro PostgreSQL 9 Robert Treat (OmniTI)
Add Cook Up a Data Mashup on the Fly with Infochimps to your personal schedule
4:10pm Cook Up a Data Mashup on the Fly with Infochimps Dhruv Bansal (Infochimps), Winnie Hsia (Infochimps)
Add Wednesday Keynotes to your personal schedule
9:00am Plenary
Room: Portland Ballroom
Wednesday Keynotes
Add The Future Of Community to your personal schedule
9:05am Plenary
Room: Portland Ballroom
The Future Of Community Jono Bacon (GitHub)
Add Frank Willison Memorial Award 2011 to your personal schedule
9:20am Plenary
Room: Portland Ballroom
Frank Willison Memorial Award 2011 Steve Holden (Holden Web LLC)
Add Behind The Scenes: Microsoft, Open Source, And Interoperability - What's Ahead! by Microsoft to your personal schedule
9:25am Plenary
Room: Portland Ballroom
Behind The Scenes: Microsoft, Open Source, And Interoperability - What's Ahead! by Microsoft Gianugo Rabellino (Microsoft)
Add Hacking Space Exploration to your personal schedule
9:40am Plenary
Room: Portland Ballroom
Hacking Space Exploration Ariel Waldman (Spacehack.org & Science Hack Day)
Add Special Announcement to your personal schedule
9:55am Plenary
Room: Portland Ballroom
Special Announcement
10:10am Morning Break
Room: Exhibit Hall D
3:10pm Afternoon Break
Room: Exhibit Hall D
Add Wednesday Birds of a Feather Sessions to your personal schedule
7:00pm Plenary
Room: See BoF Schedule for Locations
Wednesday Birds of a Feather Sessions
Add Booth Crawl to your personal schedule
5:40pm Event
Room: Expo Hall
Booth Crawl
10:40am-12:10pm (1h 30m) Data: NoSQL Databases
Consistency or Bust - Breaking a Riak Cluster
Jeffrey Kirkell (Project Management Institute)
1:40pm-3:10pm (1h 30m) Data: Roulette
The Hitchhiker’s Guide to A Kaggle Competition
Krishna Sankar (Volvo Cars)
4:10pm-5:40pm (1h 30m) Data: Analytics and Visualization
Hands On Mahout - Mammoth Scale Machine Learning
Robin Anil (Google), Ted Dunning (MapR Technologies)
10:40am-12:10pm (1h 30m) Data: NoSQL Databases
Learning CouchDB
Bradley Holt (Found Line)
1:40pm-3:10pm (1h 30m) Data: Relational
Pro PostgreSQL 9
Robert Treat (OmniTI)
4:10pm-5:40pm (1h 30m) Data: Roulette
Cook Up a Data Mashup on the Fly with Infochimps
Dhruv Bansal (Infochimps), Winnie Hsia (Infochimps)
9:00am-9:05am (5m)
Wednesday Keynotes
9:05am-9:20am (15m) Keynote
The Future Of Community
Jono Bacon (GitHub)
9:20am-9:25am (5m) Keynote
Frank Willison Memorial Award 2011
Steve Holden (Holden Web LLC)
9:25am-9:40am (15m) Keynote
Behind The Scenes: Microsoft, Open Source, And Interoperability - What's Ahead! by Microsoft
Gianugo Rabellino (Microsoft)
9:40am-9:55am (15m) Keynote
Hacking Space Exploration
Ariel Waldman (Spacehack.org & Science Hack Day)
9:55am-10:10am (15m) Keynote
Special Announcement
10:10am-10:40am (30m)
Break: Morning Break
3:10pm-4:10pm (1h)
Break: Afternoon Break
7:00pm-11:00pm (4h) Event
Wednesday Birds of a Feather Sessions
5:40pm-7:00pm (1h 20m) Event
Booth Crawl